Automorphisms of prime order of smooth cubic n-folds

González-Aguilera, Víctor; Liendo, Alvaro (2012). Automorphisms of prime order of smooth cubic n-folds. Archiv der Mathematik, 97(1), pp. 25-37. Basel: Birkhäuser 10.1007/s00013-011-0247-0

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Liendo Rojas, Alvaro Patricio

ISSN:

0003-889X

Publisher:

Birkhäuser

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:41

Last Modified:

22 May 2019 14:40

Publisher DOI:

10.1007/s00013-011-0247-0

Web of Science ID:

000293015800004

URI:

https://boris.unibe.ch/id/eprint/17002 (FactScience: 224718)

Actions (login required)

Edit item Edit item
Provide Feedback